SibFU Journal. Mathematics & Physics: 2009 (Vol. 2, Issue 4)

  1. Permeability Anisotropy of Fractured Reservoirs
    p. 387-393; Kiselev, Valery M.; Chashkov, Anatoly V.
    full text (.pdf) / abstract
  2. Theorem on a Spherical Mean for Inhomogeneous Poroelastic System
    p. 394-400; Zhabborov, Nasriddin M.; Imomnazarov, Kholmatzhon Kh.
    full text (.pdf) / abstract
  3. On Real Toric Varieties of Dimension Two
    p. 401-409; Znamenskaya, Oksana V.; Schuplev, Alexey V.
    full text (.pdf) / abstract
  4. Characteristic Multipoles of Ellipse and a Solution of the Electrostatic Problem for a Conductive Ellipse in Applied Electric Fields
    p. 410-425; Kazantsev, Vladimir P.; Shlyahtich, Evgeny N.
    full text (.pdf) / abstract
  5. Theoretic Investigation of Mechanical Properties of Graphene Membranes by Means of Molecular Mechanics
    p. 426-431; Kvashnin, Alexander G.; Sorokin, Pavel B.; Kvashnin, Dmitry G.
    full text (.pdf) / abstract
  6. Connection of Young-Mills Equations with Einstein and Maxwells Equations
    p. 432-448; Krivonosov, Leonid N.; Lukyanov, Vyacheslav A.
    full text (.pdf) / abstract
  7. On the Rationality of Multidimentional Recusive Series
    p. 449-455; Leinartas, Evgeny K.; Lyapin, Alexander P.
    full text (.pdf) / abstract
  8. Numerical Simulation of Working Process of Viscosity Turning Fork Sensor
    p. 456-468; Minakov, Andrey V.; Dekterev, Alexander A.; Gavrilov, Andrey A.; Rudyak, Valery Ya.
    full text (.pdf) / abstract
  9. Fluidity Surface of Doubly Periodic Fibrous Composite Material
    p. 469-482; Nemirovskii, Yury V.; Pyataev, Sergey F.
    full text (.pdf) / abstract
  10. On the Asymptotics of Laurent Coefficients and its Application in Statistical Mechanics
    p. 483-493; Pochekutov, Dmitry Yu.; Tsikh, Avgust K.
    full text (.pdf) / abstract
  11. The Equations of the Rotationally-Symmetric Motions in Lagrangian Coordinates and the Invariant Solutions
    p. 494-505; Rodionov, Alexander A.
    full text (.pdf) / abstract
  12. On the Cauchy Problem for the Dolbeault Complex in the Sobolev spaces
    p. 506-516; Fedchenko, Dmitry P.
    full text (.pdf) / abstract
  13. On an Analogue of the Cauchy-Hadamard Formula for Harmonic Function in a Ball
    p. 517-520; Khodos, Olga V.
    full text (.pdf) / abstract